# SDR USAA951360

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Aft Press Blkhd
- Part time: 34,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-3 CHECK INSPECTION, FOUND TOOLING MARKS (GOUGES), 6 INCH BY 4 INCH AREA BETWEEN LONGERON 27L AT BOTTOM LT SIDE OF AFT PRESSURE BULKHEAD.  INSTALLED DOUBLER TYPE REPAIR PER SRM 53-03, FIGURE 20.  (X)
